# SDR AALA202106259004

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 59,038 hours, 34,418 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160006073
- Condition: Inoperative
- Location: Aft Lav Smk Det
- Part time: 49,545 hours, 25,714 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GOUNDED: SMOKE DETECTOR AURAL ALERT/SMOKE INDICATION IN AFT LAVATORY L3. NO ECAM AND NO SMOKE NOTED, CLEARED AFTER 5 MIN WHILE AIRBORNE. REPLACED SMOKE DETECTOR CONTROL UNIT PER AMM 26-17-34.
